# SDR GUUA10170801

- Difficulty date: October 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Asd
- Component: Airstair Door, Beech
- Component part number: 1294000321
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED AIRSTAIR DOOR DIFFICULT TO OPEN AND CLOSE.  RE-ADJUSTED AIRSTAIR DOOR CAM.  OPERATIONAL CHECK NORMAL.
